Die Hilbertsche Modulgruppe für $Q(\sqrt{5})$ und die kubische Diagonalfläche von Clebsch und Klein

Hirzebruch, Friedrich (1976) Die Hilbertsche Modulgruppe für $Q(\sqrt{5})$ und die kubische Diagonalfläche von Clebsch und Klein. Working Paper. SFB Theoretische Mathematik, Bonn.

[img]
Preview
Text (Original german version)
57 dt_hilbertsche modulgruppe.pdf - Published Version

Download (962Kb) | Preview
[img]
Preview
Text (Russian translation by Yu. I. Manin)
rm3963.pdf - Published Version

Download (1478Kb) | Preview
Item Type: Monograph (Working Paper)
Additional Information: This article was translated to Russian by Yu. I. Manin and appeared in Uspehi Mat. Nauk 31 (1976), no. 5(191), 153-166.
Subjects: Sections 10-XX - 19-XX > 14-XX Algebraic geometry > 14Exx Birational geometry > 14E15 Global theory and resolution of singularities
Sections 10-XX - 19-XX > 14-XX Algebraic geometry > 14Jxx Surfaces and higher-dimensional varieties > 14J25 Special surfaces
Divisions: Research > Publications
Depositing User: The Administrator
Date Deposited: 11 Jul 2013 11:46
Last Modified: 11 Jul 2013 11:56
URI: http://hirzebruch.mpim-bonn.mpg.de/id/eprint/203

Actions (login required)

View Item View Item